MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT259283A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 2nd january, 2024, getinge became aware of an issue with one of surgical lights - power led ii 700.As it was stated, the covers were broken with missing particles due to physical damage, probably rear covers from spring arms.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem, d1 brand name, d4 version or model #, d4 catalog #, h3a device evaluated by manufacturer?, h3b device not eval provide code and h3c if other provide code -explain, h4 manufacture date fields deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 2nd january, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 700.As it was stated, the covers were broken with missing particles due to physical damage, probably rear covers from spring arms.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Corrected b5 describe event and problem: on 2nd january, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 700.As it was stated, the top covers were broken with missing particles due to physical damage.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Previous d1 brand name: powerled ii 700.Corrected d1 brand name: maquet powerled ii.Previous d4 version or model #: ard569201917.Corrected d4 version or model #: ardpwt259283a.Previous d4 catalog #: ard569201917.Corrected d4 catalog #: blank previous h3a device evaluated by manufacturer? no.Corrected h3a device evaluated by manufacturer? yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code -explain: device not returned to manufacturer.Corrected h3c if other provide code -explain: n/a.Previous h4 manufacture date: 2019-08-22.Corrected h4 manufacture date: 2019-08-23.Getinge became aware of an issue with one of surgical lights - powerled ii 700.As it was stated, the top covers were broken with missing particles due to physical damage, also rear and dust covers from spring arm were damaged or missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.The device has been repaired by replacement of pwdii-7-upper cover + handle (ard369221998), spring arm 567501286 rear cover-ral9016 (ard367501900) and spring arm ac2000 df dust cover ((b)(6) and returned to use.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.A root cause analysis was performed by subject matter experts, and it was established that in case lighthead covers the cause of this damage is probably a mechanical shock.To prevent any incidents, the instruction for use ifu 01811 operating instructions mentions: "the use of a damaged device may lead to a risk of injury for users or a risk of infection for patients.Do not use a damaged device." "check that the device has not suffered any impact damage." in case of spring arm covers, it was established that the dust cover was probably missing due to non-conformity of the metal covers assembly, degradation of the metal covers or improper use (collision with another device).Maquet sas analysis shows that the metal strip comes out of the covers when it is not clipped properly.Manufacturer initiated also a modification file (b)(4) to include this dust cover fitting procedure in the technical documentations with all spring arms.Moreover, it was established that the fall of plastic cover is due to an incorrect attachment of the dust cover or a detachment due to repeated collisions.The collision of the spring arms occurred during the handling of the device.The incident is due to an inappropriate use.The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.Additionally, the users are requested to pay attention to cracks in plastic parts.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
On 2nd january, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 700.As it was stated, the top covers were broken with missing particles due to physical damage, also rear and dust covers from spring arm were damaged or missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18568919
Report Number9710055-2024-00079
Device Sequence Number12891145
Product Code FTD
UDI-Device Identifier03700712414665
UDI-Public(01)03700712414665
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT259283A
Device Catalogue NumberARD569201917
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown